Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took dexona steroids for neurocistcercocis. Decompression surgery done for Avascular Necrosis of hip joint. Will affect other joints?

Hi..i had taken dexona steroids for almost 2 mnths till march coz i eas suffering from neurocistcercocis(NCC). Now after almost 5 mnths i got da decompression surgery done for Avascular Necrosis of hip femural head joint...what r da cjances of getting AVN on other joints of my body as docs says it has already affected my rigjt pelvic joint also...
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Hip joint is the major joint commonly affected by AVN. It may affect the shoulder joint, wrist joint , knee joints etc.

Treatments are based on various factors which includes the patient’s age, the amount and location of bone that the condition affects, the underlying cause of the problem and the stage of the disease.

Hope this information is helpful. Good day
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor